American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] R. Wong. Asymptotic expansion of $\int\sp {\pi/2}\sb 0J\sp 2\sb \nu(\lambda\,{\rm cos}\,\theta)\,d\theta$ . Math. Comp. 50 (1988) 229-234. MR 917830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. M. Temme. A double integral containing the modified Bessel function: asymptotics and computation . Math. Comp. 47 (1986) 683-691. MR 856712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. N. Newman. Approximations for the Bessel and Struve functions . Math. Comp. 43 (1984) 551-556. MR 758202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Piessens. A series expansion for the first positive zero of the Bessel functions . Math. Comp. 42 (1984) 195-197. MR 725995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shigehiko Okui. Some integrals relating to the $I\sb{e}$-function . Math. Comp. 41 (1983) 613-622. MR 717707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. C. Benton. Common zeros of two Bessel functions. II. Approximations and tables . Math. Comp. 41 (1983) 203-217. MR 701635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the Hankel function . Math. Comp. 41 (1983) 597-605. MR 717705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrés Cruz and Javier Sesma. Zeros of the Hankel function of real order and of its derivative . Math. Comp. 39 (1982) 639-645. MR 669655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Mahler. On the zeros of a special sequence of polynomials . Math. Comp. 39 (1982) 207-212. MR 658225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. A. Wills, J. M. Blair and P. L. Ragde. Rational Chebyshev approximations for the Bessel functions $J\sb{0}(x)$, $J\sb{1}(x)$, $Y\sb{0}(x)$, $Y\sb{1}(x)$ . Math. Comp. 39 (1982) 617-623. MR 669653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marietta J. Tretter and G. W. Walster. Further comments on the computation of modified Bessel function ratios . Math. Comp. 35 (1980) 937-939. MR 572867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function . Math. Comp. 35 (1980) 1317-1324. MR 583509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. L. Glasser. A note on the integral $\smallint \sp{\infty }\sb{0}$ $t\sp{2\alpha -1}(1+t\sp{2})$ $\sp{1-\alpha -\beta }J\sb{\nu }\ (x\surd (1+t\sp{2}))dt$ . Math. Comp. 33 (1979) 792-793. MR 521293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henry C. Thacher. New backward recurrences for Bessel functions . Math. Comp. 33 (1979) 744-764. MR 521289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. L. Balazs, H.-C. Pauli and O. B. Dabbousi. Tables of Weyl fractional integrals for the Airy function . Math. Comp. 33 (1979) 353-358. MR 514831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Walter Gautschi and Josef Slavik. On the computation of modified Bessel function ratios . Math. Comp. 32 (1978) 865-875. MR 0470267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. C. Benton and H. D. Knoble. Common zeros of two Bessel functions . Math. Comp. 32 (1978) 533-535. MR 0481160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ove Skovgaard. Table errata: {\it A treatise on Bessel functions and their applications to physics}\ (second edition, Dover, New York, 1966) by A. Gray, G. B. Mathews and T. M. MacRobert . Math. Comp. 32 (1978) 318-319. MR 0477198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert L. Pexton and Arno D. Steiger. Roots of two transcendental equations involving spherical Bessel functions . Math. Comp. 31 (1977) 752-753. MR 0438662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ingemar Nasell. Inequalities for modified Bessel functions . Math. Comp. 28 (1974) 253-256. MR 0333288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. L. Glasser. Some definite integrals of the product of two Bessel functions of the second kind: (order zero) . Math. Comp. 28 (1974) 613-615. MR 0344541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. E. Amos. Computation of modified Bessel functions and their ratios . Math. Comp. 28 (1974) 239-251. MR 0333287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Linz and T. E. Kropp. A note on the computation of integrals involving products of trigonometric and Bessel functions . Math. Comp. 27 (1973) 871-872. MR 0324878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. W. J. Olver and D. J. Sookne. Note on backward recurrence algorithms . Math. Comp. 26 (1972) 941-947. MR 0331826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Parnes. Complex zeros of the modified Bessel function $K\sb{n}(Z)$ . Math. Comp. 26 (1972) 949-953. MR 0314237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jet Wimp. Corrigendum: ``Polynomial expansions of Bessel functions and some associated functions'' (Math. Comp. {\bf 16} (1962), 446--458) . Math. Comp. 26 (1972) 309. MR 0400659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. Liron. Infinite sums of roots for a class of transcendental equations and Bessel functions of order one-half . Math. Comp. 25 (1971) 769-781. MR 0304726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1